# SDR KBM2003F00048

- Difficulty date: October 6, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040032902
- Part serial: 672
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR FLUCTUATES AND SITS NOSE HIGH ABOUT 12 DEGREES IN FLIGHT.
